MAUDE Adverse Event Report: IMPLANT DIRECT LLC SPECTRA/LEGACY GUIDED SURGERY HANDLE KIT

IMPLANT DIRECT LLC SPECTRA/LEGACY GUIDED SURGERY HANDLE KIT
Model Number G-HK
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drills became stuck in the guided handles during surgical procedure.This caused the osteotomy to be inaccurately drills and the implant spun due to over "preperation" cause by the guided handle malfunction.

Brand Name
SPECTRA/LEGACY GUIDED SURGERY HANDLE KIT
Common Device Name
GUIDED SURGERY HANDLE KIT
Manufacturer (Section D)
IMPLANT DIRECT LLC
3050 e hillcrest dr.
thousand oaks CA 91362
MDR Report Key6995239
Report Number3001617766-2017-00012
Device Sequence Number1006294
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model NumberG-HK
Device Catalogue NumberG-HK
Device Lot Number87839
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR